Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rash on inside of groin, underside of scrotum is red. Please advise

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
i have a rash on the inside of my groin area and the underside of my scrotum is red, please advise
Posted Mon, 9 Jul 2012 in Skin Rash
Answered by Dr. Ajit Naniksingh Kukreja 25 minutes later

Thanks for posting your query

The information provided is suggestive of ? Fungal Infection

Use Cotton Undergarments
Apply antifungal cream
If itching is bad use antihistaminic

Hope this helps
AM available for followup queries
Wishing you a good health ahead
Above answer was peer-reviewed by
Follow-up: Rash on inside of groin, underside of scrotum is red. Please advise 12 minutes later
How would this have arisen?

Is it serious?

Does antihistamine tablets suffice and use sudocream?
Answered by Dr. Ajit Naniksingh Kukreja 5 hours later

Thanks for your followup

Usually common in summer and monsoons

Nothing very serious

Sudocream is a nappy rash cream will give soothing effect but if it is established fungal infection, the rash may not go away

Instead go for a good antifungal cream without a steroid

Hope this clears you doubts
Do revert back in case any clarification is needed
Wishing you a Speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor